Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 202, NWS St. Louis, MO

November 11, 20156 counties in Missouri; Adams County, Pike County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Nov 11, 2015, 5:05 PM CST for 6 counties in Missouri; Adams County, Pike County, Illinois. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 11, 2015, 5:05 PM CST (23:05 UTC)
Expired
Nov 11, 2015, 5:45 PM CST
In force
40 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Adams County, IL, Pike County, IL, Audrain County, MO, Marion County, MO, Monroe County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 131 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 11, 5:15 PM CSTNON-TSTM WND DMGPalmyra, MOGRADIENT WINDS BLEW DOWN A LARGE TREE IN PALMYRA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 11, 3:20 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WUUS53 KLSX 112305
SVRLSX
ILC001-149-MOC007-127-137-163-173-205-112345-
/O.NEW.KLSX.SV.W.0202.151111T2305Z-151111T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
505 PM CST WED NOV 11 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...
  SOUTHWESTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHWESTERN PIKE COUNTY IN NORTHEASTERN MISSOURI...
  MONROE COUNTY IN NORTHEASTERN MISSOURI...
  SOUTHEASTERN SHELBY COUNTY IN NORTHEASTERN MISSOURI...
  NORTHWESTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
  RALLS COUNTY IN NORTHEASTERN MISSOURI...
  MARION COUNTY IN NORTHEASTERN MISSOURI...

* UNTIL 545 PM CST

* AT 505 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR SANTA FE...
  MOVING NORTHEAST AT 85 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  QUINCY...HANNIBAL...PALMYRA...MONROE CITY...SHELBINA...PARIS...
  SANTA FE...WARREN...BARRY...PAYSON...NEW LONDON...PERRY...FALL
  CREEK...CENTER...FRANKFORD...RENSSELAER...SPAULDING...ADAMS...
  BURTON AND HULL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 172 BETWEEN EXITS 2 AND 15.
 INTERSTATE 72 BETWEEN EXITS 4 AND 10.

THIS WARNING ALSO INCLUDES MARK TWAIN LAKE RECREATIONAL AREA.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR WEST CENTRAL
ILLINOIS AND NORTHEASTERN MISSOURI.

LAT...LON 3957 9094 3919 9211 3924 9210 3924 9214
      3970 9203 3995 9147 3995 9144 3996 9144
      4001 9132
TIME...MOT...LOC 2305Z 236DEG 74KT 3937 9195 

HAIL...<.75IN
WIND...70MPH
 
$$

GLASS
3 follow-up statements
246 
WWUS53 KLSX 112312
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
512 PM CST WED NOV 11 2015

ILC001-149-MOC007-127-137-163-173-205-112345-
/O.CON.KLSX.SV.W.0202.000000T0000Z-151111T2345Z/
PIKE IL-ADAMS IL-PIKE MO-MONROE MO-SHELBY MO-AUDRAIN MO-RALLS MO-
MARION MO-
512 PM CST WED NOV 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR NORTHWESTERN PIKE AND SOUTHWESTERN ADAMS COUNTIES IN WEST CENTRAL
ILLINOIS...NORTHWESTERN PIKE...EASTERN MONROE AND SOUTHEASTERN SHELBY
COUNTIES IN NORTHEASTERN MISSOURI...NORTH CENTRAL AUDRAIN COUNTY IN
CENTRAL MISSOURI...RALLS AND MARION COUNTIES IN NORTHEASTERN
MISSOURI...

AT 512 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR SANTA FE...
MOVING NORTHEAST AT 55 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
QUINCY...HANNIBAL...PALMYRA...MONROE CITY...PARIS...SANTA FE...
WARREN...BARRY...PAYSON...NEW LONDON...PERRY...FALL CREEK...CENTER...
FRANKFORD...RENSSELAER...SPAULDING...ADAMS...BURTON...HULL AND NEW
CANTON.

THIS WARNING ALSO INCLUDES MARK TWAIN LAKE RECREATIONAL AREA.
 
THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 172 BETWEEN EXITS 2 AND 15.
 INTERSTATE 72 BETWEEN EXITS 4 AND 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR WEST CENTRAL
ILLINOIS AND NORTHEASTERN MISSOURI.

LAT...LON 3957 9094 3922 9207 3929 9209 3971 9198
      3995 9147 3995 9144 3996 9144 4001 9132
TIME...MOT...LOC 2312Z 234DEG 47KT 3945 9181 

HAIL...<.75IN
WIND...70MPH
 
$$

GLASS
512 
WWUS53 KLSX 112329
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
529 PM CST WED NOV 11 2015

MOC007-205-112339-
/O.CAN.KLSX.SV.W.0202.000000T0000Z-151111T2345Z/
SHELBY MO-AUDRAIN MO-
529 PM CST WED NOV 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY AND NORTH
CENTRAL AUDRAIN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR WEST CENTRAL
ILLINOIS AND NORTHEASTERN MISSOURI.

LAT...LON 3957 9094 3934 9180 3951 9184 3981 9176
      3995 9147 3995 9144 3996 9144 4001 9132
TIME...MOT...LOC 2329Z 244DEG 52KT 3962 9152 

$$

ILC001-149-MOC127-137-163-173-112345-
/O.CON.KLSX.SV.W.0202.000000T0000Z-151111T2345Z/
PIKE IL-ADAMS IL-PIKE MO-MONROE MO-RALLS MO-MARION MO-
529 PM CST WED NOV 11 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR NORTHWESTERN PIKE AND SOUTHWESTERN ADAMS COUNTIES IN WEST CENTRAL
ILLINOIS...NORTHWESTERN PIKE...EASTERN MONROE...RALLS AND MARION
COUNTIES IN NORTHEASTERN MISSOURI...

AT 529 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER SPAULDING...
MOVING NORTHEAST AT 60 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
QUINCY...HANNIBAL...PALMYRA...MONROE CITY...WARREN...BARRY...
PAYSON...NEW LONDON...PERRY...FALL CREEK...CENTER...FRANKFORD...
RENSSELAER...SPAULDING...ADAMS...BURTON...HULL...NEW CANTON...
PLAINVILLE AND KINDERHOOK.

THIS WARNING ALSO INCLUDES MARK TWAIN LAKE RECREATIONAL AREA.
 
THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 172 BETWEEN EXITS 2 AND 15.
 INTERSTATE 72 BETWEEN EXITS 4 AND 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR WEST CENTRAL
ILLINOIS AND NORTHEASTERN MISSOURI.

LAT...LON 3957 9094 3934 9180 3951 9184 3981 9176
      3995 9147 3995 9144 3996 9144 4001 9132
TIME...MOT...LOC 2329Z 244DEG 52KT 3962 9152 

HAIL...<.75IN
WIND...70MPH
 
$$

GLASS
390 
WWUS53 KLSX 112342
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
542 PM CST WED NOV 11 2015

ILC001-149-MOC127-137-163-173-112352-
/O.EXP.KLSX.SV.W.0202.000000T0000Z-151111T2345Z/
PIKE IL-ADAMS IL-PIKE MO-MONROE MO-RALLS MO-MARION MO-
542 PM CST WED NOV 11 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PIKE AND
SOUTHWESTERN ADAMS COUNTIES IN WEST CENTRAL ILLINOIS...NORTHWESTERN
PIKE...EASTERN MONROE...RALLS AND MARION COUNTIES IN NORTHEASTERN
MISSOURI WILL EXPIRE AT 545 PM CST...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR WEST CENTRAL
ILLINOIS AND NORTHEASTERN MISSOURI.

LAT...LON 3957 9094 3934 9180 3951 9184 3981 9176
      3995 9147 3995 9144 3996 9144 4001 9132
TIME...MOT...LOC 2339Z 236DEG 74KT 3962 9152 

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 11, 2:43 PM CST, 2 hours 22 minutes earlier.

Area forecast discussion, Nov 11, 2:43 PM CST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
243 PM CST WED NOV 11 2015

.SHORT TERM:  (Through Late Tonight)
Issued at 239 PM CST Wed Nov 11 2015

Strong to severe thunderstorms starting to come together and it
still looks to be on track from previous forecasts with little
changes envisioned.

Two areas will affect our region.  One is from the west that is
associated with the surface cold front and currently extends as a N-
S oriented line over far western MO.  It is this that will be tied
to the primary severe threat for damaging straight-line winds and
tornadoes with the surface-based convection in a high-shear,
relatively low to moderate instability environment.  This area is
expected to slide mainly eastward--affecting areas just north of I-
70.  While some southern development is possible, it will become
increasingly blended with...

The second area is currently over AR and into southern MO and is
associated mainly with WAA forcing near a warm front that has raced
out ahead of the cold front.  This area of SHRA with some TSRA is
not anticipated to become a widespread severe threat, but will
nonetheless, be capable of isolated severe gusts that will be aided
by convective downdrafts given the high-wind environment already
in place. This area will overspread mainly southeast MO and
southwest IL, clipping STL metro thru early evening.

At some point, these two areas will merge or interact for a brief
time, with the cold front passage ending the pcpn threat in central
MO by 6pm to near Salem, IL by 9-10pm.

Strong winds remain on track per previous forecast with a small
window near the cold front late this afternoon in central and
northeast MO for gusts to 45-50mph, and then a larger window farther
behind the cold front tonight once the cold layer deepens which will
affect most areas north of I-70 with gusts to 50-55mph. Close to
warning criteria for a brief time around 06z/Thu but confidence
factor not high enough to hoist yet.  Advisory to end by 12z/Thu.

TES

.LONG TERM:  (Thursday through Next Wednesday)
Issued at 239 PM CST Wed Nov 11 2015

As system continues to pull away from the forecast area on Thursday,
will still see strong west winds, before gradually diminishing
Thursday afternoon. The gusts should remain just below advisory
criteria, so will keep the expiration time of the wind advisory at
12z Thursday.

Colder air is a bit slower to filter in behind this system, so kept
a blend of the cooler MET and warmer MAV for highs on Thursday, in
the mid 50s to near 60. Then by Friday, highs will only be in the
50s with overnight lows in the low to mid 30s.

By Saturday, surface ridge begins to move off to our east allowing
southerly winds to return once again. Will see moderating
temperatures with highs in the upper 50s to low 60s by Sunday.

Next chance for rain will begin Sunday night as deep trof digs into
the southwestern US and then begins to lift northeastward towards
forecast area by Tuesday. Models indicating several rounds of
showers and maybe a few thunderstorms with this system through the
rest of the forecast period.

Byrd
&&

.AVIATION:  (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1130 AM CST Wed Nov 11 2015

VFR conditions will prevail thru much of the valid period.
Exception may be this afternoon with area of high-end MVFR CIGs
moving into various parts of the area, but looks doubtful enough
now that this will remain MVFR to raise it to 3500ft for most
sites. The other exception will be with likely probs of at least
strong TSRA moving thru late this afternoon and early evening.
Otherwise, the main story will be strong winds, both before and
after the front, but especially behind the front tonight.

Specifics for KSTL: VFR conditions will prevail thru much of the
valid period. Exception may be this afternoon with area of high-
end MVFR CIGs moving into the area, but looks doubtful enough now
that this will remain MVFR to raise it to 3500ft. The other
exception will be with likely probs of at least strong TSRA
moving thru between 00 and 02z. Otherwise, the main story will be
strong winds, both before and after the front, but especially
behind the front tonight.

TES
&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...Wind Advisory until 6 AM CST Thursday FOR Audrain MO-Boone MO-
     Callaway MO-Cole MO-Knox MO-Lewis MO-Lincoln MO-Marion MO-
     Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls
     MO-Shelby MO.

IL...Wind Advisory until 6 AM CST Thursday FOR Adams IL-Brown IL-
     Calhoun IL-Greene IL-Jersey IL-Macoupin IL-Montgomery IL-
     Pike IL.

&&

WFO LSX
Hazardous weather outlook, Nov 11, 3:02 PM CST, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
302 PM CST WED NOV 11 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-121200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
302 PM CST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING. SOME OF THE STORMS
WILL BE SEVERE. THE MAIN THREATS WILL BE DAMAGING WINDS AND
ISOLATED TORNADOES.

WINDY CONDITIONS ARE EXPECTED OVER THE AREA BEHIND THE FRONT
TONIGHT WITH SUSTAINED WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP
TO 55 MPH OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. A
WIND ADVISORY IS IN EFFECT FOR NORTHEAST AND CENTRAL MISSOURI AND
WEST CENTRAL ILLINOIS TONIGHT. SEE THE ADVISORY FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ELEVATED FIRE DANGER IS EXPECTED ON FRIDAY AFTERNOON WITH
RELATIVE HUMIDITIES NEAR 20 PERCENT...GUSTY WEST TO NORTHWEST
WINDS AS WELL AS DRY FUEL CONDITIONS.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS NEXT TUESDAY ACROSS
PORTIONS OF THE FORECAST AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

BYRD

In the hours before

Local storm report, Nov 11, 4:31 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
431 PM CST WED NOV 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     EDINA                   40.17N  92.17W
11/11/2015                   KNOX               MO   BROADCAST MEDIA

            POWER LINES DOWN IN EDINA.

&&

BYRD
Local storm report, Nov 11, 5:02 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
502 PM CST WED NOV 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     TSTM WND GST     1 ENE NOVELTY           40.02N  92.19W
11/11/2015  M49 MPH          KNOX               MO   MESONET

&&

MILLER
Local storm report, Nov 11, 5:05 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
505 PM CST WED NOV 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             2 NW EWING              40.03N  91.74W
11/11/2015  E0.70 INCH       LEWIS              MO   EMERGENCY MNGR

0502 PM     TSTM WND GST     2 NW EWING              40.03N  91.74W
11/11/2015  E50 MPH          LEWIS              MO   EMERGENCY MNGR

&&

KELLY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 6:56 PM CSTWind AdvisoryLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 16 more35 hr
Nov 11, 3:59 PM CSTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Monroe, Shelby61 min
Nov 11, 4:52 PM CSTSevere Thunderstorm WarningLSXLewis, Marion, Shelby38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.